# SDR DXTA2024080200072

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N250QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6177
- Aircraft time: 1,725 hours, 936 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: False Activation
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ANTI SKID LIGHT: DURING TAKEOFF ROLL "A/SKID OUTBD" ILLUMUNATED JUST PRIOR TO 80 KNOTS. DURING ABORT BRAKING PULLED TO THE RIGHT. PERFORMED OPS CHECK OF ANTISKID SYS IAW CL 650 AMM 32-44-00 OPS CHECK GOOD PERFORMEDBITE TEYS OF ANTISKID CONTROL SYS IAW CL 650 AMM 32-44-04 OPS CHECK GOOD. PER MCCREQUEST PERFORMED TAXI CHECK OF AIRCRAFT TAXI CHECK GOOD NO FAULTS NOTED AT THIS TIME.
